# SDR AALA20130419016

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 39,289 hours, 6,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HAS SPAR FLANGE DAMAGE AT HINGE FITTING APPROX 93 INCHES FROM INBOARD END.  ACCOMPLISHED BONDED REPAIR PER EA COMP-57-029275.
